# SDR SIMA20140708006

- Difficulty date: July 8, 2014
- Submitted: July 9, 2014
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 35,671 hours, 32,727 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK EICAS INDICATION LEAK LIGHT ON BLEED 1 CLIMBING THROUGH 5000 FT.  FOLLOW AOM & EPC PROCEDURES INDICATIONS EXTINGUISHED REPEAT WRITE UP SEE LP 3404339 1.  R & R E 1 BLEED LINE O RINGS AT LOCATIONS 15, 17 & 19 IAW AMM CH36-11-10 LEAK CHECKED GOOD.
